# SDR DALA2025022801569

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 83,089 hours, 33,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 3L SLIDE ATTATCHMENT CARBINE HANGING DOWN. CORRECTIVE ACTION: RESTOWED THE SURVIVIAL KIT D-RING LANYARD IAW B757 AMM 25-64. (6897160)
